# SDR HALA20250110015

- Difficulty date: January 9, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N213HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08237
- Aircraft time: 19,323 hours, 3,986 cycles
- Engine: Iae PW1133GAJM
- Engine time: 10,898 hours, 4,823 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Damaged
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - WHILE PERFORMING ASSIGNED BOROSCOPE TASK CARDS, FOUND BLEED PRESSURE REGULATING VALVE DAMAGED. REMOVED AND REPLACED BLEED PRESSURE REGULATING VALVE IAW A321 AMM 36-11-52. LEAK CHECK OK. ENGINE IDLE RUN PERFORMED. A/C OK FOR SERVICE.
